# SDR DALA2015042502929

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK +Y1292, FRAME 47 TO 64 EVALUATED AND FOUND OUT LIMITS ON JOB CAR 2500-203 2-DE IN PASSENGER CABIN.  REPLACED SEAT TRACK Y1292 FR 47 TO FR 64 IAW SRM 51-72-11 AND DWG: D53472000.
